Home > Weekly Schedule > This Week in the Houses of the...

This Week in the Houses of the Oireachtas  8 - 12 May 2017

See also: Order Papers | Dáil Order of Business| Committee Schedule
Oireachtas TV Schedule | Live Webcasts
 

Last updated Wednesday 9 May 2017 at 10.22

The start times indicated in this schedule are based, in part, on the expected end time of preceding items of business. In the event items of business conclude earlier or later than expected, the start times for subsequent business may be affected.


Tuesday 9 May 2017


Dáil Éireann

2.00 p.m.  Leaders’ Questions (FF, SF, Sol-PBP, I4C)  (32 mins)

2.32 p.m.  Order of Business (30 mins)
Motion re: Framework Agreement between the EU and Mongolia (Referral to Committee) (without debate) (Department of Foreign Affairs and Trade)
Motion re. PQ Rota Change (without debate) (Department of Finance and Department of Justice)

3.02 p.m.  Taoiseach’s Questions (45 mins)

3.47 p.m.  Parliamentary Questions: Oral - Minister for Communications, Climate Action and Environment (90 mins)

5.17 p.m.  Topical Issues (48 mins)
Private Notice Question (if any)

6.05 p.m.  Government Business: (115 mins)
Statements re. Ireland and the negotiations on the UK’s withdrawal from the European Union

8.00 p.m.   Private Members Business (Labour): Motion re. Sale of AIB (120 mins)

10.00 p.m.  Dáil Adjourns


Seanad Éireann

2.30 p.m.  Commencement Matters

3.30 p.m.  Order of Business

4.45 p.m.  Companies (Accounting) Bill 2016 – Report and Final Stages  (Department of Jobs, Enterprise and Innovation)

6.00 p.m.  Courts (No. 2) Bill 2016 – Second Stage (Department of Justice and Equality)


Committee Meetings

Social Protection (Joint) CR2, LH 2000 11 a.m.
AGENDA: Private Meeting

Future of Healthcare (Select) CR3, LH 2000 12 noon
AGENDA: Private Meeting

Agriculture, Food and the Marine (Joint) CR1, LH 2000 4 p.m.
AGENDA: (i) Scrutiny of EU legislative proposals:
Schedule A: COM(2017)150 (Adjustment rate for financial discipline)
Schedule B: COM(2017)97; COM(2017)125; COM(2017)126; and COM(2017)153;
(ii) Pre-legislative scrutiny on the General Scheme of the Greyhound Industry Bill 2017 [Representatives from the Irish Society for the Prevention of Cruelty of Animals and Dogs Trust Ireland]; and
(iii) Issues relating to the Agriculture Cashflow Support Loan Scheme [Representatives from Allied Irish Bank, Bank of Ireland and Ulster Bank]

Budgetary Oversight CR3, LH 2000 4 p.m.
AGENDA: The revised capital plan [Representatives from Dublin Chamber of Commerce]

Jobs, Enterprise and Innovation (Joint) CR4, LH 2000 4 p.m.
AGENDA: (i) Scrutiny of EU legislative proposals:
Schedule A: COM(2017)142 (Enforcement of EU Competition rules); COM(2016)593 (Digital Single Market)
Schedule B: COM(2016)703; COM(2016)712; COM(2016)721; COM(2016)779; COM(2016)783; COM(2016)784;
(ii)Detailed scrutiny of the Banded Hours Contract Bill 2016 [PMB] (resumed)
Session A: [Representatives from Teachers Union of Ireland and Association of Secondary Teachers of Ireland]
Session B: [Representatives from TASC, Union of Students of Ireland, and Migrant Rights Association of Ireland]

Communications, Climate Action and Environment (Select) CR2, LH 2000 5.30 p.m.
AGENDA: Prohibition of the Exploration and Extraction of Onshore Petroleum Bill 2016 [PMB] [Mr. Tony McLoughlin, T.D.]

Communications, Climate Action and Environment (Joint) CR2, LH 2000 7 p.m.
AGENDA: Ireland's Electricity Grid Development Strategy 2017 and the proposed Celtic Interconnector (Ireland - France) in the context of Brexit [Mr. Fintan Slye, Chief Executive, Eirgrid]


Wednesday 10 May 2017


Dáil Éireann

12.00 p.m.  Leaders’ Questions (FF, SF, RIG, SD-GP) (32 mins)

12.32 p.m   Questions on Promised Legislation (30 mins)
Motion re. Exchange of views with Mr. Michel Barnier in joint committee with Seanad Éireann (without debate)

1.02 p.m.  Taoiseach’s Questions (45 mins)

1.47 p.m   P.Q.s: Oral - Minister for Transport, Tourism and Sport (90 mins)

3.17 p.m.  Topical Issues (48 mins)
Private Notice Question (if any)

4.05 p.m.  SOS (40 mins)

4.45 p.m.  Private Members Business (Fianna Fáil): (120 mins)
Motion re. Dublin Transport

6.45 p.m.  Government Business (210 mins)
Statements re. Ireland and the negotiations on the UK’s withdrawal from the European Union (resumed, if not previously concluded)
Civil Liability (Amendment) Bill 2017 [Seanad] - Second Stage (Department of Justice and Equality)
Companies (Amendment) Bill 2017 [Seanad] - Second Stage (Department of Jobs, Enterprise and Innovation)

10.15 p.m.  Dáil Adjourns


Seanad Éireann

10.30 a.m. Commencement Matters

11.30 a.m.  Order of Business 
Motion regarding Discharge of Order for Committee of the Courts (No 2) Bill 2016 - without debate
Motion regarding Exchange of views with Mr. Michel Barnier in joint committee with Dáíl Éireann (without debate)
Motion regarding report of the Seanad CPP  - without debate

12.45 p.m.  Misuse of Drugs (Supervised Injecting Facilities) Bill 2017 - Committee & Remaining Stages (Department of Health)

2.00 p.m.   Private Members Business - Gender Recognition (Amendment) Bill 2017 – Second Stage (Senators Fintan Warfield, David Norris, Grace O’Sullivan)

4.00 p.m.  Courts (No. 2) Bill 2016 - Committee and Remaining Stages (Department of Justice and Equality)

5.00 p.m.  Private Members Business - Litter Pollution (Amendment) Bill 2017 - Second Stage (Senators Catherine Ardagh, Jennifer Murnane O’Connor, Ned O’Sullivan, Aidan Davitt, Robbie Gallagher, Gerry Horkan)

7.00 p.m. Seanad Adjourns


Committee Meetings 

Future of Healthcare (Select) CR3, LH 2000 9 a.m.
AGENDA: Private Meeting

Justice and Equality (Select) CR2, LH 2000 9 a.m.
AGENDA: Coroners Bill 2015 [PMB] [Ms. Clare Daly, T.D.]

Housing, Planning, Community and Local Government(Joint) CR1, LH 2000 9.30 a.m.
AGENDA: Housing in Ireland - Census 2016 Results [Officials from the Central Statistics Office]

Transport, Tourism and Sport (Joint) CR3, LH 2000 1.30 p.m.
AGENDA: Private Meeting

European Union Affairs (Joint) CR1, LH 2000 2 p.m.
AGENDA: European Semester - Engagement on the National Reform Programme 
Session A: 2 p.m. [Dr. Alan Barrett and Dr. Edgar Morgenroth, ESRI]
Session B: 2.45 p.m. [Ms. Michelle Murphy, Research and Policy Analyst and Mr. Eamon Murphy, Economic and Social Analyst, Social Justice Ireland]

Arts, Heritage, Regional, Rural and Gaeltacht Affairs (Joint) CR4, LH 2000 2.15 p.m.
AGENDA: 2.15 p.m. Gnó an Choiste
Forbairt phobail, shóisialta agus eacnamaíochta agus comhar i gcontaetha na teorann sa todhchaí
(i) 2.30 p.m. [ Peter Sheridan Uasal CEO, Brian Ó Caoindealbháin Uasal, Susan McKay Uasal,  Julie Wietrich Uasal, Comhar Éireann]
(ii) 3.30 p.m. [Dr. Kathy Hayward Uasal agus Dr. Anthony Soares Uasal , An Lárionad um Staidéar Trasteorann ]
(iii) 4.30 p.m. [Thomas Hunter McGowan Uasal agus Kerry Curran Uasall, Idir-Thrádáil Éireann ]

2.15 p.m. Business of the Committee
The future of community, social and economic development and co-operation in border counties
(i) 2.30 p.m. [Mr. Peter Sheridan CEO, Mr. Brian Ó Caoindealbháin, Ms. Susan McKay and Ms. Julie Wietrich, Co-operation Ireland ]
(ii) 3.30 p.m. [Dr. Kathy Hayward and Dr. Anthony Soares, Centre for Cross Border Studies ]
(iii) 4.30 p.m. [Mr. Thomas Hunter McGowan and Ms. Kerry Curran, InterTrade Ireland ]


Thursday 11 May 2017


Dáil Éireann

11.30 a.m. Exchange of views with Mr. Michel Barnier, Chief Negotiator of  (75 mins)
the Taskforce for the Preparation and Conduct of Negotiations
with the United Kingdom (in Committee of Dáil Éireann and Seanad Éireann)

2.00 p.m. Leaders’ Questions (FF, SF, LAB, RIG) (32 mins)

2.32 p.m.  Questions on Promised Legislation (15 mins)

2.47 p.m.  Government Business (43 mins)
Companies (Amendment) Bill 2017 [Seanad] - Second Stage (Department of Jobs, Enterprise and Innovation)

3.30 p.m.  Parliamentary Questions: Oral - Minister for Children and Youth Affairs (90 mins)

5.00 p.m.  Topical Issues (48 mins)
Private Notice Question (if any)

5.48 p.m.  Committee Report/PMB:  Sale of Tickets (Sporting and Cultural Events) Bill 2017 - Second Stage (Deputy Maurice Quinlivan) (120 mins)

7.48 p.m. Dáil Adjourns


Seanad Éireann 

11.30 a.m. Exchange of views with Mr. Michel Barnier in joint committee with Dáíl Éireann 


Committee Meetings 

Health (Joint) CR4, LH 2000 9 a.m.
AGENDA: (i) Scrutiny of EU legislative proposal: Schedule B: COM(2017)16; and
(ii) Uptake levels for vaccinations in Ireland [Representatives from the Department of Health; the Health Service Executive; the National Immunisation Office; the Health Products Regulatory Authority; the National Immunisation Advisory Committee; and the Royal College of Physicians of Ireland]

Public Accounts CR3, LH 2000 9 a.m.
AGENDA: (i) Business of the Committee
(ii) 2015 Appropriation Accounts - Vote 24
C&AG Report 2015 - Chapter 6: Procurement and Management of Contracts for Direct Provision
[Officials from the Department of Justice and Equality]

Finance, Public Expenditure and Reform, and Taoiseach (Select) CR2, LH 2000 9.30 a.m.
AGENDA: Central Bank and Financial Services Authority of Ireland (Amendment) Bill 2014 [PMB] [Mr. Pearse Doherty T.D.]

Foreign Affairs and Trade, and Defence (Joint) CR1, LH 2000 9.30 a.m.
AGENDA: The implications of Brexit for Irish foreign policy [Professor Gary Murphy, DCU and Professor Gavin Barrett, UCD]

Dáil Business Room 2, LH 10 a.m.
AGENDA: Private Meeting

Withdrawal of the United Kingdom from the European Union (Seanad Select) Seanad Chamber 10 a.m.
AGENDA: Session A: 10 a.m. Transport [Ms. Anne Graham, Chief Executive, National Transport Authority; and Mr. Sean Kennedy, Senior Vice-President, Airlines for America]
Session B: 2.30 p.m.  Engagement with former Tánaiste and former Minister for Foreign Affairs, Mr. Eamon Gilmore

Arts, Heritage, Regional, Rural and Gaeltacht Affairs (Select) CR4, LH 2000 2.15 p.m.
AGENDA: 2017 Meastacháin Athbhreithnithe i gcomhair Seirbhísí Poiblí - Vóta 33 (Ealaíona, Oidhreacht, Gnóthaí Réigiúnacha, Tuaithe agus Gaeltachta) [An tAire Ealaíon, Oidhreachta, Gnóthaí Réigiúnacha, Tuaithe agus Gaeltachta]
2017 Revised Estimates for Public Services - Vote 33 (Arts, Heritage, Regional, Rural and Gaeltacht Affairs) [Minister for Arts, Heritage, Regional, Rural and Gaeltacht Affairs]


Bills Scheduled for Consideration this Week

Dáil

Dáil Tuesday


Dáil Wednesday
Civil Liability (Amendment) Bill 2017 [Seanad]
Companies (Amendment) Bill 2017 [Seanad]

Dáil Thursday
Companies (Amendment) Bill 2017 [Seanad]



Seanad

Seanad Tuesday
Companies (Accounting) Bill 2016
Courts (No. 2) Bill 2016

Seanad Wednesday
Misuse of Drugs (Supervised Injecting Facilities) Bill 2017
Courts (No. 2) Bill 2016

Seanad Thursday

Committees

Committees Tuesday
Banded Hours Contract Bill 2016 [PMB]

Committees Wednesday
Coroners Bill 2015 [PMB]

Committees Thursday
Central Bank and Financial Services Authority of Ireland (Amendment) Bill 2014 [PMB]


Indicative Business for Week Commencing 15 May 2017

GOVERNMENT BUSINESS
Civil Liability (Amendment) Bill 2017 [Seanad] Second Stage
Companies (Amendment) Bill 2017 [Seanad] Second Stage (resumed)
Planning and Development (Amendment) Bill 2016 Order for Report, Report and Final Stages


PRIVATE MEMBERS BUSINESS
Tuesday 16 May 2017 - Sol-PBP - Equal Participation in Schools Bill 2016 - Second Stage
Wednesday 17 May 2017 - Fianna Fáil - A Finance-related Bill - yet to be published


THURSDAY BUSINESS FOR PRIVATE MEMBERS' BILLS / COMMITTEE REPORTS ON 18 MAY 2017
Residential Tenancies (Housing Emergency Measures in the Public Interest) (Amendment) Bill 2016 - Second Stage (Deputy Bríd Smith)


Provisional Listing of Bills for Dáil Select Committee Consideration

** Week commencing 15 May 2017

No Bills Scheduled

** Week commencing 22 May 2017

No Bills Scheduled


Email Alerts

If you would like to be notified by email when This Week in the Houses of the Oireachtas or the Committee Schedule are published, please see details of our Email Alert subscription service.

This Week in the Houses of the Oireachtas is compiled by the Communications Unit of the Houses of the Oireachtas Service